IDEAS home Printed from https://ideas.repec.org/a/spr/jogath/v27y1998i3p343-357.html
   My bibliography  Save this article

The speed of convergence in repeated games with incomplete information on one side

Author

Listed:
  • Jean-FranÚois Mertens

    () (CORE, UniversitÊ Catholique de Louvain, 34, Voie du Roman-Pays, B-1348 Louvain-La-Neuve, Belgium)

Abstract

In a repeated two-person zero-sum game with incomplete information on one side, the values vn of the n-stage games converge to the value v\infty of the infinite game with worst case error \sim(ln n/n)1/3.

Suggested Citation

  • Jean-FranÚois Mertens, 1998. "The speed of convergence in repeated games with incomplete information on one side," International Journal of Game Theory, Springer;Game Theory Society, vol. 27(3), pages 343-357.
  • Handle: RePEc:spr:jogath:v:27:y:1998:i:3:p:343-357
    Note: Received February 1995/Revised Version May 1997
    as

    Download full text from publisher

    File URL: http://link.springer.de/link/service/journals/00182/papers/8027003/80270343.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Laraki, Rida & Sorin, Sylvain, 2015. "Advances in Zero-Sum Dynamic Games," Handbook of Game Theory with Economic Applications, Elsevier.
    2. Hörner, Johannes & Lovo, Stefano & Tomala, Tristan, 2011. "Belief-free equilibria in games with incomplete information: Characterization and existence," Journal of Economic Theory, Elsevier, vol. 146(5), pages 1770-1795, September.
    3. Hörner, Johannes & Takahashi, Satoru, 2016. "How fast do equilibrium payoff sets converge in repeated games?," Journal of Economic Theory, Elsevier, vol. 165(C), pages 332-359.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:27:y:1998:i:3:p:343-357. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.